# SDR REXA200800013

- Difficulty date: May 7, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 12,315 hours, 10,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Part time: 12,323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL HANDLE CRACKED AT ROLL PIN, FOUND DURING MAINTENANCE.  REMOVED CRACKED PAX DOOR INNER HANDLE AND INSTALLED NEW HANDLE IAW CRJ 200 SRM 51-43-00.
